Invariant solutions of the Navier–Stokes equations describing motions with a free boundary
Doklady Akademii Nauk, Tome 202 (1972) no. 2, pp. 302-305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_202_2_a14,
author = {V. V. Pukhnachov},
title = {Invariant solutions of the {Navier{\textendash}Stokes} equations describing motions with a free boundary},
journal = {Doklady Akademii Nauk},
pages = {302--305},
year = {1972},
volume = {202},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_202_2_a14/}
}
V. V. Pukhnachov. Invariant solutions of the Navier–Stokes equations describing motions with a free boundary. Doklady Akademii Nauk, Tome 202 (1972) no. 2, pp. 302-305. http://geodesic.mathdoc.fr/item/DAN_1972_202_2_a14/